# SDR ASAA2024050849542

- Difficulty date: May 8, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 58,449 hours, 17,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Power Supply
- Component: Power Supply
- Component part number: D71702001
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH M1672 INOP. GROUNDED - YES. REMOVED AND REPLACED AFT POWER SUPPLY BATTERY PACK ASSOCIATED WITH M1672 AND EMERGENCY LIGHTS OPERATIONAL TEST PERFORMED SUCCESSFULLY IAW B737 800 AMM 33-51-06-960-806.
